# SDR AALA201803229018

- Difficulty date: March 21, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 27,779 hours, 10,946 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12C AISLE SIDE, EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE FOUND THE CONNECTOR TO ROW 12 SEAT MOUNTED EMERGENCY LIGHT LOOSE, SECURED THE CONNECTOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
